# SDR YENA2024071600998

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 02284
- Aircraft time: 73,931 hours, 26,571 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Warning Message
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT#2536, STI-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO STI) .' SMOKE DETECTION FAULT. MULTIPLE FALSE FIRE WARNINGS, LAVATORY B. ( LAVATORY SMOKE DETECTION SYSTEM ); REMOVED AND REPLACED LAV FLEECES FILTER IAW AMM 26-17-00. MDDR CLEARED, MX-4 UPDATED. PLACARD REMOVED. OPS CHECK GOOD.'
